# SDR CA030117008

- Difficulty date: January 15, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 24,782 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1E9516
- Condition: Failed
- Location: Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH THE LT MLG FAILED TO INDICATE DOWN AND LOCKED, EMERGENCY EXTENSIONS WERE PERFORMED BUT GEAR STILL FAILED TO INDICATE DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT. A SUBSEQUENT INSPECTION COULD NOT DUPLICATE THE DEFECT, LT I/B DOWN LIMIT SWITCH. THE LANDING GEAR TESTED EXTENSIVLY AND THE AIRCRAFT RETURNED TO SERVICE. THE SWITCH IS AN IMPROVED SWITCH INSTALLED PER S/B 32-025.IT IS OUR EXPERIENCE THAT THE AIRCRAFT EQUIPPED WITH THE MAGNETIC LANDING GEAR INDICATOR SYSTEMS ARE PROBLEMATIC WHEN OPERATED IN COLDER TEMP S.
